# SDR SWAA2022060808732

- Difficulty date: May 17, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 20,154 hours, 9,318 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#18-186 AFT PIT FWD AND AFT DOOR NET TIE DOWNS CORRODED / [01] REMOVED 2 EA. SCUFF PLATES. EVALUATED CORROSION; 100% MATERIAL LOSS. OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2; FIGURE 103.;[02] NEW PLATES VERIFIED AN P/N 453A2611-2 A TAG #A106969; AND P/N 453A2611-1; A TAG# A129231. IAW B737 AIPC 25-52-10-04.SHEET 002.;[03] VERIFIED STEPS 1 AND 2 C/W  OK TO INSTALL NEW PLATES;[04] INSTALLED 2 EA. SCUFF PLATES IAW B737 SRM 51-40-02-0G-0.;[05] ALL WORK C/W AUDIT C/
